Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Polyanalytic functions with exceptional values

Author: P. Krajkiewicz
Journal: Trans. Amer. Math. Soc. 197 (1974), 181-210
MSC: Primary 30A92; Secondary 30A70
MathSciNet review: 0350024
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z) = \sum\nolimits_{k = 0}^n {{{\bar z}^k}{f_k}(z)} $ where the functions $ {f_0},{f_1}, \cdots ,{f_n}$ are analytic on some annular neighborhood A of the point $ \infty $ and $ {f_n} \equiv 1$ on A and z denotes the complex conjugate of z. If f does not vanish on A it is shown that the functions $ {f_0},{f_1}, \cdots ,{f_{n - 1}}$ have a nonessential isolated singularity at the point infinity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A92, 30A70

Retrieve articles in all journals with MSC: 30A92, 30A70

Additional Information

PII: S 0002-9947(1974)0350024-7
Keywords: Polyanalytic functions, polyentire functions, essential isolated singularity, exceptional values, Picard's big theorem
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia